# SDR AALA980100

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1416A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11395
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FIRST CLASS LAVATORY EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  RE-SECURED LOOSE WIRE AT FIRST CLASS LAVATORY EMERGENCY EXIT LIGHT BASE ASSEMBLY. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
